# SDR GTIA2024022037923

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 19,375 hours, 8,449 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: 66088811
- Condition: Damaged
- Location: G4 Galley
- Part time: 19,376 hours, 8,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 299692 T/C TR 2533-015-1.  G4 GALLEY WORKDECK REPLACEMENT.  RAF-01 3499899-01 GENERATED.-G4 GALLEY WORKDECK REPLACED IAW EC 2533-015
